# SDR ASOA201200400

- Difficulty date: February 1, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Eroded
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT FAIRING 191BB, ERODED AT L/E AROUND SCREW HOLES.   FOUND SCREW HOLES TO HAVE PAINT DELAMINATION WITH MINOR EROSION TO L/E, REPAIRED IAW SRM 51-14-06-00.
